MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW PLUS HD; DISCOSCOPE 25° Ø 6.9MM SL 207MM

RICHARD WOLF GMBH PANOVIEW PLUS HD; DISCOSCOPE 25° Ø 6.9MM SL 207MM
Model Number 892101254
Medical Device Problem Codes Moisture or Humidity Problem (2986); Optical Obstruction (3002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user reported the following: due no vision of the optic during the endoscopic spine surgery, the surgeon took the decision make open spine surgery.Externally the optic looks like new, but completely dark vision, the client demands an explanation, repair or replacement of the lens."without vision of the optic 89210.1254, the endoscopic spine surgery failed.".
 
Additional Manufacturer Narrative
During the inspection of the diskoskop 25° ø 6,9mm sl 207mm, part no.89211254, serial #(b)(4) by richard wolf gmbh, it was determined in accordance with test instructions that there was moisture in the optical system, which caused cloudy vision.After a period of use of approx.18 months and since neither the sealing ring nor the sealing surfaces show any abnormalities/damage, it is assumed that the seal between the cladding tube and the funnel holder has failed sporadically.The diskoskop was produced on 10/jun/2021, the production order consisted of 8 discoscopes.The subject discoscope was delivered to the customer on 16/jun/2021.The ifu ga-b 223 / usa / 2012-10 v5.0 / eco 2012-0519 contains several descriptions of visual and functional checks which serve to detect faults prior to use on patient in section 6 use and section 7 check.In addition the ifu states that the product must be checked for damage, loose parts and completeness immediately before and after use.The subject issue of cloudy / obscured optics is present in the risk management file a1 - reusable rigid telescopes with and without working channel, rev.05.The overall probability of occurrence for this issue remains at previously defined levels and overall risk of the device remains in the acceptable category.

Brand Name
PANOVIEW PLUS HD
Common Device Name
DISCOSCOPE 25° Ø 6.9MM SL 207MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438, knittlingen, germany
GM  
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
d-75438, knittlingen, germany 
GM  
MDR Report Key16387151
Report Number9611102-2023-00007
Device Sequence Number5515096
Product Code HRX
UDI-Device Identifier04055207035054
UDI-Public04055207035054
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
D274504
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number892101254
Device Catalogue Number89210.1254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown